# SDR DALA2024102310329

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 115,155 hours, 17,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 FLT DECK DOOR EXIT LIGHT INOP. CORRECTIVE ACTION: R/R FLT DECK DOOR EXIT LIGHT ASSY PER B767 AMM 33-51 OPS CK GOOD (6399106)
